# SDR 97ZZZX371

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Prop
- Part time: 1,829 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND PROP BLADE WITH IMPACT DAMAGE.
